Some of it leaked out. Can I take another dose because it still itches and hurts really bad?
Ashley, you might be having a moderate-severe side effect or even an allergic response to the medication insert.
Did your pain get worse after the insertion, externally or internally? Have you felt as if there is puffiness or swelling in the area or any additional rawness?
If any of that did take place, I'd talk it over with the doctor before inserting any more meds.
While considering what next to do, try alternates of really moist warm and cold compresses applied to your peri-area. Using clean face or hand towels soaked in (see what works for you) really dilute solutions of baking soda or vinegar, apply to your perineal area.
It could give you some relief till getting to your doctor.
- Tioconazole Information for Consumers
- Tioconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tioconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?
Posted 24 Mar 2015 • 1 answer
Monistat 3 - I followed the directions but I wasn't able to insert the ovule all the way. I tried to
Posted 17 Apr 2015 • 1 answer
I have been using monistat 3 ovule insert as directed and I'm still experiecing some symptoms still?
Posted 29 May 2016 • 0 answers
Vaginal Yeast Infection - I've had 5-6 yeast infections and on my last one I used an equate one day?
Posted 2 Jul 2016 • 1 answer
Posted 11 Jan 2017 • 0 answers